Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

On the Construction of Tables by the Method of Differences. Section IV.-On the Construction of Tables in which the Characteristic Function is Irrational

Peter Gray
Journal of the Institute of Actuaries and Assurance Magazine
Vol. 14, No. 4 (JULY, 1868), pp. 307-322
Stable URL: http://www.jstor.org/stable/41135175
Page Count: 16
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download PDF
  • Add to My Lists
  • Cite this Item